Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 3, Pages 287-297
Extinction in a generalized Lotka-Volterra predator-prey model
University of Louisiana at Lafayette, Department of Mathematics, Lafayette 70504-1010, LA, USA
Received 1 September 1998; Revised 1 May 2000
Copyright © 2000 Azmy S. Ackleh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we discuss the asymptotic behavior of a predator-prey model
with distributed growth and mortality rates. We exhibit simple criteria
on the parameters which guarantee that all subpopulations but one predator-prey pair are driven to extinction as . Finally, we present numerical simulations to illustrate the theoretical results.